# SDR 2008UALA01516

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 51,969 hours, 19,151 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1L INOP.  LAMP IS OUT.  RELAMPED DOOR 1L, OPS CHECKED OK.  FOUND LAMP OUT.  RELAMPED DOOR 1L, OPS CHECKED OK.
